# SDR 96ZZZX2745

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kansas City Aviation Center Inc, repair station AMYR171C
- Aircraft: N2981R
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35370
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 402960
- Condition: Defective
- Location: Brace Link
- Part time: 1,343 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION REPLACEMENT OF MLG BRACE LINK ROD END BOLT TO TRUNNION HOUSING, FOUND OLD STYLE CLEVIS HEAD BOLT, PN 400-810, INSTALLED.  IF REPLACEMENT WITH NEW STYLE HEX HEAD BOLT, PN 3772202, IS DONE, THE GEAR DOOR RETRACT ROD WILL NOT CLEAR BOLT HEAD DURING RETRACTION/EXTENSION.
